# SDR XXD2021F00000

- Difficulty date: November 3, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N750CK
- Make and model: Cessna 650
- Aircraft serial: 7015
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WAS STUCK IN THE DOWN POSITION. THE CREW DECIDED TO RETURN TO DEPARTURE.  DURING INSPECTION, FOUND A PIN IN THE CONNECTOR, LOOSE.
